# SDR FDEA201807301857

- Difficulty date: July 30, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 92,874 hours, 39,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ADA0030
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT DOOR SILL FWD FLOORBOARD SUPPORT CORRODED UNDER NUTPLATE AT STA 876.  CLEANED CORROSION PER SRM 51-21-01 VOL 2.
